# SDR MALA954254

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722104031
- Condition: Cracked
- Location: Fs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND LT INTERCOSTAL, PN 27-22104-031, AT FS 212, CRACKED AT THE CORNER RELIEF RADIUS.  REPAIRS COMPLETED IAW FAIRCHILD SRM.  (X)
